# SDR UALA2013032501855

- Difficulty date: March 24, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 39,702 hours, 16,359 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 11f
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASKS DROPPED AT SEAT 11F ON LANDING.  ACCOMPLISHED REPACK AND OPERATIONAL TEST OF O2 DOOR IAW MT35-002 AND MM 35-23-00-710-00 1.
